# SDR 98ZZZX1336

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63807
- Make and model: Piper PA-23-250
- Aircraft serial: 277754131
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube Assy
- Part number: 1742001
- Condition: Cracked
- Location: Lt/Rt Mlg
- Part time: 3,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOUND AFT ATTACH BRACKET CRACKED AT BOLT HOLES ON LEFT AND RIGHT SIDES AND ON BOTH MAIN GEAR ASSEMBLIES.
